# SDR CA110712006

- Difficulty date: July 11, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 11,083 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Line
- Part number: 0301008030
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING START SOLENOID VALVE AND WHEN RE-INSTALLING LINE IT WAS FOUND TO HAVE A CRACK AND CORROSION BEHIND THE FERRULE.  PART WAS REPLACED. OTHER LINE WAS INSPECTED AND FOUND SERVICEABLE.
